Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 154, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 24, 2015, 3:29 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2015, 3:29 AM CDT (08:29 UTC)
- Expired
- Oct 24, 2015, 6:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bandera County, TX, Edwards County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 103 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 8.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2209 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
462
WGUS54 KEWX 240829
FFWEWX
TXC019-137-265-385-241130-
/O.NEW.KEWX.FF.W.0154.151024T0829Z-151024T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
REAL COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 630 AM CDT
* AT 326 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WESTERN HILL COUNTRY. UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN...WITH RADAR ESTIMATES SUGGESTING HIGHEST
AMOUNTS OVER THE NUECES RIVER BASIN UPSTREAM FROM BARKSDALE. AN
ADDITIONAL 1 TO 3 INCHES OF RAIN ARE POSSIBLE WITH THE HEAVY RAIN
FOCUS EXPECTED TO MOVE SOUTH OR DOWNSTREAM OVER THE WESTERN HILL
COUNTRY RIVER BASINS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEAKEY...TARPLEY...VANDERPOOL...HUNT...CAMP WOOD...
KERR WILDLIFE MANAGEMENT AREA...VANCE...LOST MAPLES STATE PARK...
RIO FRIO...MOUNTAIN HOME...TUFF...BARKSDALE...PRADE RANCH AND US-
377 NEAR THE KIMBLE-EDWARDS COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3028 9931 2963 9928 2962 10036 3029 9997
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 1:01 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Oct 24, 1:01 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 101 AM CDT SAT OCT 24 2015 .AVIATION... /06Z TAFS/ A COLD FRONT CURRENTLY ACROSS CENTRAL TEXAS WILL PUSH TO THE SOUTH OVERNIGHT WHILE AN UPPER LEVEL TROUGH PUSHES TO THE SOUTHEAST FROM THE FOUR CORNERS REGION. IN ADDITION...ABUNDANT TROPICAL MOISTURE WILL PUSH TO THE NORTH FROM THE GULF OF MEXICO. ALL THESE INGREDIENTS WILL COMBINE TO PRODUCE CLOUDY SKIES...SHOWERS AND THUNDERSTORMS OVERNIGHT INTO SATURDAY AFTERNOON. MVFR CONDITIONS ARE EXPECTED FOR THE NEXT FEW HOURS ACROSS AREA TERMINALS BEFORE SHOWERS AND STORMS BEGIN TO AFFECT THE I-35 SITES. AS THE LINE OF SHOWERS AND STORMS MOVE OVER THE TERMINALS OVERNIGHT AND EARLY SATURDAY...EXPECT LOWER END IFR CIGS. CANT RULE OUT LIFR CONDITIONS FOR SHORT PERIODS MAINLY DURING DAY BREAK. IFR CONDITIONS WILL PREVAIL FOR MUCH OF SATURDAY. A WIND SHIFT IS EXPECTED AROUND 22 TO 23Z TIME FRAME ALONG THE I-35 SITES AS THE FRONTAL BOUNDARY PUSHES THROUGH. MODERATE NORTHERLY WINDS ARE EXPECTED IN THE WAKE OF THE FRONT WITH WIND GUSTS UP TO 25 KNOTS. && .PREV DISCUSSION... /ISSUED 1007 PM CDT FRI OCT 23 2015/ DISCUSSION... MOISTURE CONTINUES TO INCREASE ACROSS SOUTH CENTRAL TEXAS THIS EVENING WITH PWS NOW MOSTLY AT OR ABOVE 2 INCHES. UPWARD MOTION ALSO INCREASING AS AN UPPER LEVEL TROUGH OVER ARIZONA APPROACHES. SURFACE BOUNDARY FROM BROWNWOOD TO SONORA TO DRYDEN DRIFTING TO THE SOUTH. MOISTURE CONVERGENCE ALONG THE BOUNDARY WILL CONTINUE TO ALLOW FOR TRAINING OF SHOWERS AND THUNDERSTORMS THIS EVENING THROUGH THE OVERNIGHT INTO MORNING AS IT SAGS SOUTH ACROSS THE HILL COUNTRY TO ALONG THE ESCARPMENT. THIS IS THE GREATEST THREAT AREA FOR HEAVY RAINS AND FLOODING INITIALLY. THE LOW LEVEL JET STRENGTHENS OVERNIGHT FOR MORE WIDESPREAD STREAMER SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS MAINLY ALONG AND EAST OF HIGHWAY 281. AS THESE BECOME MORE PERSISTENT...HEAVY RAINS AND FLOODING WILL BECOME A THREAT FOR THESE AREAS OVERNIGHT INTO MORNING. THE BOUNDARY WILL CONTINUE TO SAG SOUTHEAST AS A SURFACE LOW BEGINS TO TAKE SHAPE OVER FAR SOUTHERN TEXAS AS HURRICANE PATRICIA CONTINUES TO MOVE NORTH ACROSS MEXICO. THE HEAVY RAIN AND FLOOD THREAT THEN SLOWLY SHIFTS TO ALONG AND EAST OF HIGHWAY 281 DURING THE AFTERNOON. PREV DISCUSSION... /ISSUED 648 PM CDT FRI OCT 23 2015/ AVIATION... WE ARE SEEING A BREAK IN THE ACTION AND ALL SITES ARE CURRENTLY VFR. SHOWERS AND THUNDERSTORMS WILL REDEVELOP THIS EVENING AND CONTINUE ON AND OFF THROUGH THE PERIOD. HAVE NOT TRIED TO GUESS WHEN RAIN WILL STOP...BUT CIGS AND VIS WILL BE THE DRIVING FACTOR. CIGS WILL GENERALLY BE LOWER THAN VIS AND WILL VARY BETWEEN MVFR AND LIFR. A WIND SHIFT TO THE NORTH WILL COME SATURDAY EVENING. PREV DISCUSSION... /ISSUED 458 PM CDT FRI OCT 23 2015/ SIGNIFICANT THREAT FOR FLASH AND RIVER FLOODING OVERNIGHT INTO SATURDAY AS HEAVY RAIN AND THUNDERSTORMS IMPACT THE AREA... SHORT TERM (TODAY THROUGH SATURDAY NIGHT)... MAIN FOCUS REMAINS CENTERED AROUND THE DANGEROUS FLASH FLOODING AND RIVER FLOODING RISK OVERNIGHT TONIGHT AND CONTINUING THROUGH SATURDAY EVENING. RAINFALL AMOUNTS WILL BE GREATEST ACROSS THE SOUTHEAST COASTAL PLAINS AS 6 TO 12 INCHES IS LIKELY WITH ISOLATED POCKETS OF 15 INCHES POSSIBLE. A SECONDARY MAXIMUM WILL BE LOCATED ACROSS THE HILL COUNTY AND NORTHERN PORTIONS OF THE I-35 CORRIDOR WHERE 5 TO 8 INCHES ARE LIKELY WITH ISOLATED 10 INCH POCKETS. THE MAIN TIME-FRAME FOR ENHANCED RAINFALL WILL BE FROM LATE EVENING TONIGHT THROUGH 8-9PM SATURDAY. THESE AMOUNTS IN A QUICK TIME FRAME WILL LEAD TO FLASH FLOODING AND QUICK RISES IN LOCAL RIVERS AND CREEKS. THE MAIN RISK WITH THESE THUNDERSTORMS WILL BE HEAVY RAIN AS THE HAIL AND TORNADO RISK WILL BE QUITE LIMITED. THE CURRENT SYNOPTIC AND MESOSCALE SET-UP HISTORICALLY FAVORS A HEAVY RAIN EVENT GIVEN +2 SD PWATS OF MOISTURE WITH DEEP GULF AND TROPICAL PACIFIC AIRMASSES UNDERNEATH A MID TO UPPER LEVEL LOW PRESSURE SYSTEM AND IN CONCERT WITH A DEVELOPING SURFACE LOW ALONG THE TEXAS COAST DURING THE DAY SATURDAY. CURRENTLY...SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS THE COASTAL PLAINS ARCING NNW INTO THE AUSTIN AREA AND PORTIONS OF THE HILL COUNTRY. THE COASTAL PLAINS NORTHWARD INTO BASTROP AND LEE COUNTIES WILL BE THE FAVORED CORRIDOR OF NORTHWARD STREAMING SHOWERS THROUGH THE NEXT 3 HOURS. AREAS WEST OF THIS LOCATION WILL SEE A LULL UNTIL MID TO LATE EVENING WHEN ADDITIONAL DEVELOPMENT IS EXPECTED TO BOTH MOVE FROM THE SOUTH AS WELL AS FROM THE NORTH IN THE HILL COUNTRY. FOR OVERNIGHT INTO SATURDAY MORNING...SEVERAL WEATHER FACTORS WILL COME TOGETHER TO DEVELOP HEAVY RAIN ACROSS THE REGION THAT WILL INCREASE THE FLASH FLOODING RISK SUBSTANTIALLY. ENHANCED LIFT FROM THE MID TO UPPER LEVEL LOW OVER NORTHERN MEXICO AND UPPER LEVEL DIVERGENCE FROM 60-70 KT 300 MB FLOW WILL SUPPORT DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS A STALLED BOUNDARY OVER THE HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU. AT THE SAME TIME...A SURFACE LOW IS EXPECTED TO DEVELOP ACROSS SOUTH TEXAS AND HELP SERVE AS A LOW-LVL CONVERGENCE ZONE FOR NORTHWARD MOVING STORMS. THE HILL COUNTRY ACTIVITY SHOULD BEGIN NEAR OT JUST AFTER MIDNIGHT AND THE NORTHWARD MOVING ACTIVITY FROM THE SOUTH WILL LATE THIS EVENING THROUGH THE OVERNIGHT. THESE STORMS WILL BE CAPABLE OF 2-3 INCH PER HOUR RATES AND IF TRAINING OCCURS...AMOUNTS WILL ADD UP QUICKLY AND FLASH FLOODING WILL RESULT DURING THE LOWER AWARENESS PERIOD OF THE EARLY MORNING HOURS. FOR MID-SATURDAY MORNING THROUGH SATURDAY NIGHT...THE COASTAL SURFACE LOW WILL STRENGTHEN AND BECOME THE MAIN PRECIPITATION DRIVER IN ASSOCIATION WITH THE FRONT. THE LOCATION AND PATH OF THE SURFACE LOW WILL BE CRITICAL FOR ADDITIONAL RAINFALL AMOUNTS DURING THIS PERIOD. THE ONCE STALLED FRONT OVER THE HILL COUNTRY SHOULD SHIFT SOUTH SATURDAY WITH A NOTICEABLE 925MB TEMP GRADIENT NOTED ACROSS THE REGION. WHERE THIS BAROCLINIC ZONE RESIDES WILL BE THE MOST LIKELY LOCATION OF THE SURFACE LOW. THE SOUTHEAST COASTAL PLAINS WILL BE THE MOST SUSCEPTIBLE TO RECEIVING HEAVY RAIN DURING THIS TIME WHERE THE STRONG MID TO UPPER-LEVEL DIVERGENCE WILL AID IN VERTICAL LIFT OF AMPLE LOW-LVL MOISTURE. THE MERGING OF THE FRONT WITH THE COASTAL LOW WILL LIKELY CREATE SOME LOCALIZED HIGHER RAIN INTENSITY BANDS THAT WILL ADD TO THE OVERALL RAINFALL TOTALS. BY 4PM SATURDAY AFTERNOON THE HEAVY RAIN SHOULD BE BEGIN TO MOVE OUT OF THE HILL COUNTRY AND ALL WESTERN AREAS. BY 7PM...THE HEAVY RAIN RISK WILL SHIFT EAST OF THE METRO AREAS. SOME LINGERING RAIN SHOWERS WILL PERSIST AS THE BASED OF THE MID TO UPPER LOW TRAVERSE OVER THE REGION SATURDAY NIGHT INTO SUNDAY MORNING. LONG TERM (SUNDAY THROUGH NEXT FRIDAY)... RESIDUAL LIGHT TO MODERATE RAIN AND STORMS WILL CONTINUE INTO MID- DAY SUNDAY AS THE TROUGH AXIS PASSES OVER THE REGION AND THE STRONG SURFACE LOW SHIFTS NEAR HOUSTON. WHILE LIGHTER AMOUNTS OF RAIN ARE EXPECTED DURING THIS TIMEFRAME..ANY NEW AMOUNTS WILL FURTHER WORSEN ANY ONGOING FLOODING CONCERNS. MOST OF THE RAIN WILL END THROUGH SUNDAY AFTERNOON AND EVENING WITH IMPROVING CONDITIONS. THE AREA WILL BE BEHIND THE FRONT WITH MUCH COOLER READINGS AS HIGHS WILL BE IN THE UPPER 60S TO MID 70S ACROSS THE REGION. A GRADUAL WARM UP WILL OCCUR TUESDAY AND WEDNESDAY BACK INTO THE 70S AND 80S WITH DRY CONDITIONS EXPECTED. ANOTHER STRONG FRONT ASSOCIATED WITH A SHARP TROUGH ACROSS THE CENTRAL PLAINS SHOULD PASS THROUGH THE REGION LATE THURSDAY OR FRIDAY FOR OUR NEXT ROUND OF RAIN. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 70 61 72 59 / 80 40 20 10 10 AUSTIN BERGSTROM INTL AIRPORT 61 71 59 72 58 / 90 40 20 10 10 NEW BRAUNFELS MUNI AIRPORT 63 73 60 74 58 / 80 30 20 10 10 BURNET MUNI AIRPORT 59 68 57 70 57 / 60 30 20 10 10 DEL RIO INTL AIRPORT 60 74 56 76 55 / 30 10 - - 0 GEORGETOWN MUNI AIRPORT 60 70 58 71 57 / 80 40 20 10 10 HONDO MUNI AIRPORT 61 75 57 76 55 / 40 30 20 10 - SAN MARCOS MUNI AIRPORT 63 71 60 73 59 / 90 30 20 10 10 LA GRANGE - FAYETTE REGIONAL 65 71 61 72 60 / 100 50 30 20 10 SAN ANTONIO INTL AIRPORT 63 74 60 74 59 / 70 30 20 10 10 STINSON MUNI AIRPORT 64 75 61 76 59 / 70 30 20 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 23, 5:53 PM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 553 PM CDT FRI OCT 23 2015 TXZ171>173-183>194-202>209-217>225-228-242300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 553 PM CDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR ALL OF SOUTH CENTRAL TEXAS. AN UPPER DISTURBANCE INTERACTING WITH MOISTURE FROM PACIFIC HURRICANE PATRICIA WILL PRODUCE A THREAT OF VERY HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL TEXAS...ESPECIALLY LATE THIS EVENING AND OVERNIGHT. MANY AREAS SHOULD SEE A POTENTIAL FOR 3 INCHES OR MORE OF RAIN THROUGH TONIGHT...LEADING TO FLASH FLOODING. THE FLASH FLOOD POTENTIAL WILL INCREASE TONIGHT INTO SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY HEAVY RAINS ARE EXPECTED SATURDAY THROUGH SATURDAY NIGHT... ESPECIALLY OVER THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS. LARGE AREAS OF 5 TO 10 INCH RAINFALL AMOUNTS ARE EXPECTED TO DEVELOP BY SUNDAY MORNING WITH A ISOLATED TOTALS OF 10 TO 15 INCHES POSSIBLE. ACROSS AREAS WEST OF A MOUNTAIN HOME TO PEARSALL LINE...HEAVY RAINS SHOULD BE LESS WIDESPREAD. WESTERN COUNTIES SHOULD EXPECT AREAS OF 1 TO 3 INCH RAINFALL AMOUNTS WITH ISOLATED TOTALS UP TO 6 INCHES. THE TIMING FOR HEAVIEST RAINFALL IS EXPECTED TO BE FROM EARLY SATURDAY MORNING THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.
In the hours before
Special weather statement, Oct 24, 3:06 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 AM CDT SAT OCT 24 2015
TXZ183-240900-
VAL VERDE TX-
306 AM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 400 AM CDT...
AT 305 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COMSTOCK...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM AS IT
MOVES OVER AMISTAD RESERVOIR AND SURROUNDING COMMUNITIES.
LOCATIONS IMPACTED INCLUDE...
COMSTOCK...BOX CANYON-AMISTAD...DEVILS RIVER STATE NATURAL AREA...
PAFFORD CROSSING...ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2982 10133 2993 10084 2945 10087 2954 10126
2957 10124 2962 10125 2963 10126 2962 10128
2959 10128 2957 10130 2965 10130 2966 10131
TIME...MOT...LOC 0805Z 273DEG 13KT 2964 10120
MOLocal storm report, Oct 24, 3:17 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM FLASH FLOOD 2 SW KIRBY 29.44N 98.42W
10/24/2015 BEXAR TX CITY OFFICIAL
DIRECTOR DR AT CREEKVIEW DR CLOSED DUE TO FLASH
FLOODING
&&
EVENT NUMBER EWX1500786
CVPLocal storm report, Oct 24, 3:20 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM FLASH FLOOD 2 SW KIRBY 29.44N 98.42W
10/24/2015 BEXAR TX CITY OFFICIAL
DIRECTOR DR AT CREEKVIEW DR CLOSED DUE TO FLASH
FLOODING
&&
CORRECTED EVENT TIME
EVENT NUMBER EWX1500786
CVPLocal storm report, Oct 24, 3:22 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM FLASH FLOOD 2 SSW SHAVANO PARK 29.55N 98.56W
10/24/2015 BEXAR TX CITY OFFICIAL
SLEEPY HOLLOW STREET AT SUNBURST STREET CLOSED DUE TO
FLASH FLOODING
&&
EVENT NUMBER EWX1500787
CVPLocal storm report, Oct 24, 3:25 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM FLASH FLOOD 2 N OLMOS PARK 29.50N 98.49W
10/24/2015 BEXAR TX CITY OFFICIAL
MCCULLOUGH AVE AT BARBARA DRIVE CLOSED DUE TO FLASH
FLOODING
&&
EVENT NUMBER EWX1500788
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 8:19 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 116 min |
| Oct 23, 10:55 PM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| Oct 23, 11:45 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Oct 24, 12:28 AM CDT | Areal Flood Advisory | EWX | Val Verde | 4 hr |
| Oct 24, 1:39 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 4 hr |
| Oct 24, 1:47 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar | 3 hr |
| Oct 24, 1:50 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Oct 24, 2:00 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr, Real | 4 hr |
| Oct 24, 3:00 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Kendall | 4 hr |
| Oct 24, 3:06 AM CDT | Special Weather Statement | EWX | Val Verde | 54 min |
| Oct 24, 3:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 114 min |
| Oct 24, 3:52 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 24, 4:23 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 7 hr |
| Oct 24, 4:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Oct 24, 4:50 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall, Kerr | 2 hr |
| Oct 24, 5:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 6 hr |
| Oct 24, 6:22 AM CDT | Flash Flood Warning | EWX | Edwards, Real, Uvalde | 3 hr |
| Oct 24, 6:37 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 53 min |
| Oct 24, 6:48 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more | 3 hr |
| Oct 24, 8:16 AM CDT | Flash Flood Warning | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 36 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 45 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 32 hr |
| Oct 24, 8:32 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Oct 24, 8:46 AM CDT | River Flood Warning | EWX | Blanco | 25 hr |
| Oct 24, 9:16 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 3 hr |
| Oct 24, 9:17 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| Oct 24, 9:24 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 9:42 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Oct 24, 9:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| Oct 24, 9:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 45 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Kerr | 27 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 19 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 24 hr |
| Oct 24, 11:09 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| Oct 24, 11:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 11:45 AM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 11:57 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Oct 24, 12:12 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 2 hr |
| Oct 24, 12:20 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca | 115 min |
| Oct 24, 2:17 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| Oct 24, 2:23 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:30 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:43 PM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 4:00 PM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.